Hail, Santa Fe
- When
- May 5, 11:45 AM MST
- Where
- Santa Fe County, 12 mi SE of Santa Fe
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.567, -105.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 5, 11:05 AM MST, 40 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1205 PM MDT FRI MAY 5 2006 .UPDATE... WILL UPDATE ZFPABQ TO INCLUDE TORNADO WATCH 293 FOR CHAVES COUNTY UNTIL 03Z. DPORTER && .PREV DISCUSSION 259 AM MDT FRI MAY 5 2006...DUE TO SEVERE WEATHER CONCERNS EARLIER THIS MORNING...COULD NOT TAKE AN EXTENSIVE LOOK AT THE FORECAST...BUT IT APPEARS TO BE IN FAIRLY GOOD AGREEMENT WITH LATEST MODEL RUNS. DID NOT MAKE MANY CHANGES TO THE PREVIOUS FORECAST PACKAGE. UPR LVL TROF WILL REMAIN WEST OF THE STATE AGAIN TODAY...SO WOULD EXPECT ANOTHER FAIRLY ACTIVE DAY AND EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN. MAIN TROF AXIS WILL SWING ACROSS THE STATE FRIDAY NIGHT INTO SATURDAY MORNING. CONTINUED S/WV ACTIVITY DROPPING SE THROUGH THE NW FLOW ALOFT WILL CONTINUE PROVIDING SUFFICIENT ENERGY FOR A LEAST ISOLATED POPS EACH DAY ACROSS THE EASTERN PLAINS. NO CHANGES TO THE EXTENDED FORECAST. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 16/46
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI MAY 5 2006 NMZ001>021-026-061200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT FRI MAY 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. 16
The Albuquerque radar (KABX), 104 km away, was scanning. The volume nearest the first event began at 18:45 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2006Every state in 2006This day in weather historyWarnings in New Mexico, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506926.